, Volume 122, Issue 1-2, pp 45-58
Date: 04 Jun 2008

Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study a class of submanifolds, called Generalized Cauchy-Riemann (GCR) lightlike submanifolds of indefinite Sasakian manifolds as an umbrella of invariant, screen real, contact CR lightlike subcases [8] and real hypersurfaces [9]. We prove existence and non-existence theorems and a characterization theorem on minimal GCR-lightlike submanifolds.

Research supported by Natural Sciences and Engineering Research Council of Canada.